Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
veenax

Post Accutane Question!!

I was on accutane for 2 months, 40MG/day. My doctor took me off since my liver level was high. Its been 3 weeks since I have been off accutane and I am not considering going back on it because my acne has cleared up. However I am left with tons of red marks and scarring on my face so I want to know how long should I wait before I can start treating my red spots and scars?

Share this post


Link to post
Share on other sites

6 months, and this is not scars it's hyperpigmentation - PIE. The treatment is vascular laser like vbeam for pigment or veins, ... you can even have this done at a med spa. Some use aloe vera and honey and it takes a long time, others use triple antibiotic cream. 

To read more about this goto the faq in my signature below and find the skin section then PIE.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×